# SDR UPS97222517

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65233263
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKING NRC 511244, FOUND CORROSION ON LOWER RUDDER LT SIDE EXTERIOR SKIN AT AFT EDGE OF BULLNOSE RUB STRIP AT BOTTOM END CAP.  CORROSION REMOVAL WAS OUT OF LIMITS, REMOVED AND REPLACED SKIN PER SRM'S 55-40-1, 51-10-2, 51-30-2, MM 51-20-151.
